# SDR SWAA2023081477537

- Difficulty date: July 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA 2023-443952<[01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802;[02] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802
